Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A variational-hemivariational inequality approach to the laminated plate theory under subdifferential boundary conditions


Authors: P. D. Panagiotopoulos and G. E. Stavroulakis
Journal: Quart. Appl. Math. 46 (1988), 409-430
MSC: Primary 73K20; Secondary 49A29, 73C60, 73K10
DOI: https://doi.org/10.1090/qam/963579
MathSciNet review: 963579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the delamination problem for laminated plates is studied. A nonmonotone multivalued law is introduced in order to describe the interlaminar bonding forces. This law is written as the generalized gradient in the sense of F. H. Clarke of an appropriately defined nonconvex superpotential. Moreover, monotone boundary conditions of the subdifferential type are assumed to hold. The problem is formulated as a variational-hemivariational inequality expressing the principle of virtual work in inequality form. By using compactness and monotonicity arguments, the existence and the approximation of the solution of this inequality are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K20, 49A29, 73C60, 73K10

Retrieve articles in all journals with MSC: 73K20, 49A29, 73C60, 73K10


Additional Information

DOI: https://doi.org/10.1090/qam/963579
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website